# SDR QXEA2021112900532

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 23,111 hours, 24,809 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD PAX DOOR LOWER THRESHOLD CORRODED BEYOND LIMITS. REPLACED FWD PAX DOOR LWR THRESHOLD IAW SRM 51-42-05-02-01, 51-42-75-02-01 AND 51-23-00-00-01 REV 21.
